# SDR ASOA201000751

- Difficulty date: May 15, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,105 hours, 26,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE FIRST OVER WING EMERGENCY LIGHT INOP.  RELAMPED RIGHT SIDE FUSELAGE FIRST OVER WING EMERGENCY LIGHT IAW AMM 33-41-21. OPS CHECK GOOD
